MAUDE Adverse Event Report: BIOMET UK LTD. OXF TRL BRG W/SLOTS MED 3MM; BMET GENERAL KNEE INSTRUMENTS

BIOMET UK LTD. OXF TRL BRG W/SLOTS MED 3MM; BMET GENERAL KNEE INSTRUMENTS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Investigation of this incident is currently ongoing.A followup/ final report will be submitted when additional information becomes available.
 
Event or Problem Description
It was reported that during initial right knee arthroplasty, when the surgeon took out the spacer from the knee, it broke.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Investigation has been completed.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10.The product was not returned for investigation.Therefore, visual and dimensional evaluation could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF TRL BRG W/SLOTS MED 3MM
Common Device Name
BMET GENERAL KNEE INSTRUMENTS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14601516
Report Number3002806535-2022-00267
Device Sequence Number14996783
Product Code NRA
UDI-Device Identifier05019279346813
UDI-Public(01)05019279346813(11)160120(10)ZB150201
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number32-422703
Device Lot NumberZB150201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer07/03/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown